# SDR AALA20050711

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- Engine: Ge CF680C2A5
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: A/C Pack
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING GEAR EXTENSION THERE WAS A SLIGHT ODOR OF PLASTIC AND SMOKE DETECTORS 2R AND 4R WERE ALARMING. LANDED WITHOUT INCIDENT. REPLACED GREEN, BLUE, AND YELLOW HYD PRES CHECK VALVES AT RESERVOIRS, APU PRESSURIZATION LINE ISOLATION CHECK VALVE, ENGINE PRES LINE ISOLATION CHECK VALVE, AND HYD RESERVOIR PRESSURIZATION FILTER ELEMENT DUE TO POSSIBLE HYDRAULIC FLUID CONTAMINATION. FOUND APU LEAKING OIL AND ENTERING APU AIR INLET. APU BLEED DUCTS CONTAMINATED WITH OIL. REPLACED APU AND ACCOMPLISHED NUMEROUS PACK BURNS. REPLACED WATER SEPARATOR BAGS AFTER LAST PACK BURN. BOROSCOPED LT AND RT ENGINES FOR OIL CONTAMINATION ON COMPRESSOR BLADES WITH NO FINDINGS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
